Loading ...
Sorry, an error occurred while loading the content.

599Re: Sleep (to Dawn)

Expand Messages
  • Claudine Crews
    Feb 1, 2000
    • 0 Attachment
      Hi Dawn,
      I noticed you said you don't sleep much, and since you have such a
      crappy GI I thought maybe you didn't know insomnia can be a side effect of
      the combo meds, not necessarily caused by depression. Insomnia was a BIG
      problem for me, almost from the beginning I had to start taking something to
      help me sleep, otherwise I couldn't fall asleep to begin with, and when I
      finely did, I would wake up every 30 minutes to an hour. The fatigue is bad
      enough without adding insomnia to it! Even with medication to help me fall
      asleep I don't think I ever slept more than 5-6 hours at night. Thankfully
      I was at home and could take a nap if I needed to.

      Claudine




      ______________________________________________________
      Get Your Private, Free Email at http://www.hotmail.com